# SDR AALA202108063310

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 23,940 hours, 4,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301AEC
- Condition: Faulted
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO DOOR INDICATION ALERT AFTER TAKEOFF,  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE AFT CARGO DOOR PROXIMITY SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-12.
